# SDR DL75E090625

- Difficulty date: April 3, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 24,160 hours, 8,415 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pressure Switch
- Part number: 211C223519
- Condition: Inoperative
- Location: Hyd Pump
- Component: Pump Assy
- Component part number: 731966
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BOTH CTR HYD PRESSURE IND LIGHTS IN OVHD PANEL ILLUMINATED WITH PRESSURE APPLIED.  CTR HYD PRESS READING ON EICAS NORMAL.  WHEN CREW TOOK THE ACTIVE RUNWAY FOR T/O CTR PRESSURE WENT TO ZERO.  REPLACED CENTER HYD PUMP C-1 PRESSURE SWITCH S10003 PER M/M.  OPS CHK GOOD
